Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online
Ask a Urologist   »  

Frequent urge to urinate with little urine. Noticed spotting. Should I consult a doctor?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8286 Questions
I am having a hard time urinating, feels like I need to go but nothing or very little comes out. When it does, it burns and the toilet paper is tinged with blood. My back also hurts. Do I need to go to the emergency room tonight or can it wait till tomorrow.
Posted Sat, 20 Apr 2013 in Urinary and Bladder Problems
Answered by Dr. P. T. Patil 32 minutes later

Thanks for your query.

Based on the facts that you have posted it appears that you have urgency with slight hematuria and dysuria associated with pain in back. This is most likely to be due to stone impacted at junction of the Ureter with Bladder (UV Junction). An ultrasound scan of abdomen and routine urine test can confirm this possibility.

If your treating doctor is not available at the earliest it might be beneficial to consider visiting the ER. The doctor's can give injectable medications for pain relief while running the aforementioned test to exclude ureteric stones.

Hope I have answered your query. Please feel free to ask if you have any more questions I shall be happy to help you.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor